# SDR HEEA0011682

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 212030378003
- Condition: Cracked
- Location: Crosstube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BENT AND CRACKED AT CROSSTUBE AREA.
